# SDR SWIA202054691

- Difficulty date: November 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL CORRODED BETWEEN FS 847.00-985.00 RBL 9, MULTIPLE AREAS MARKED.  C-CHECK RO 12/14/2020.  REMOVED AND REPLACED CORRODED SEAT TRACK WITH NEW SEAT TRACK, REF CRJ 700 AMM AND CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS USING CALIBRATED TOOL TUC5658 DUE: 31-JUL-21.
